# SDR SWI2024F00182

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 36,350 hours, 24,896 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Warning Message
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT REPEAT REPORTS LEFT WINDOW HEAT CAUTION MESSAGES.   <NOTE> PPG SUGGESTS CHECKING HEATER RESISTANCES WHILE AIRCRAFT IS PRESSURIZED AND APPLYING PRESSURE TO THE AREA AROUND THE CONTACTS USING YOUR FINGERS.   <NOTE> HEAT CONTROLLER DOES NOT REPORT TO MDC AND HAS NO RELATED CODES.  SEE CHRONICX LOG: N822SK-0237 FOR DETAILS OF PREVIOUS MX ACTIONS.   MCI TYPE: TROUBLESHOOTING PRIORITY 2FAULT CODE: EICAS - L WINDOW HEATMANUAL ID: FIM 30-41-00-810-802 (FILED CLOSED)REMOVED AND REPLACED LH COCKPIT WINDOW IN REFERENCE CRJ 900 MIP 56-220-1000-SKY, OPS AND LEAK CHECK GOOD.
